Existence-problem for the Kirchhoff type wave equation with a localized weakly nonlinear dissipation in exterior domains

Jeong J A Bae, Mitsuhiro Nakao

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We prove the existence of global solutions to the initial-boundary value problem for the Kirchhoff type quasilinear wave equations in exterior domains with a localized weakly nonlinear dissipation.

Original languageEnglish
Pages (from-to)731-743
Number of pages13
JournalDiscrete and Continuous Dynamical Systems
Volume11
Issue number2-3
Publication statusPublished - 2004 Sep
Externally publishedYes

Keywords

  • Exterior domains
  • Kirchhoff type wave equation
  • Localized weakly nonlinear dissipation

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Existence-problem for the Kirchhoff type wave equation with a localized weakly nonlinear dissipation in exterior domains'. Together they form a unique fingerprint.

  • Cite this